# SDR SWAA2016062253132

- Difficulty date: June 10, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 57,298 hours, 33,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 115A2727
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 AFT FLAP TRACK FAIRING CRACKED ON INSIDE SKIN APPROXIMATELY 47" AFT OF FORWARD EDGE.  REPAIRED FAIRING IAW SRM.
